# SDR SIMA200522003

- Difficulty date: July 29, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14527614001
- Condition: Corroded
- Location: Fr 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING IMBV INSPECTION, FOUND RIGHT OMEGA BEAM CORRODED AT FRAME 27 AT CROSSBEAM ATTACH POINT.  REPAIRED RIGHT OMEGA BEAM WITH DOUBLER IAW SRM 53-22-10 FIGURE 201 SHEET 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
